# SDR CVGA2020060301

- Difficulty date: May 30, 2020
- Submitted: June 3, 2020
- Operation: Air carrier
- Aircraft: N810JB
- Make and model: Cessna 560XL
- Aircraft serial: 5605113
- Aircraft time: 8,754 hours, 6,915 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: 2724128714
- Part serial: 9AV167
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AIR DUCT OVERHEAT ANNUNCIATOR LIGHT CLIMBING THROUGH 1500 FT WITH SMOKE IN CABIN.  TURNED OFF BLEED AIR SMOKE WENT AWAY.
